# SDR F3LA202506210257

- Difficulty date: June 20, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N362FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09222
- Aircraft time: 17,610 hours, 8,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001405999-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CORROSION ON LH AFT DOOR SILL AT FRAME 68.  PERFORMED REPAIR LAY OUT ON LH AFT DOOR SILL AT FRAME 68. REF A320 NEO SRM 53-41-14 REPAIR PRINCIPLE 5 REV 44. MX ACTION IS ACCEPTABLE.
